2 doctors weighed in:
Dizziness upon arising has ceased since increasing dosage of pravachol (pravastatin) from 20 mg to 40mg. Is it possible there is a correlation between the two?
2 doctors weighed in

Dr. K. Olson
Psychiatry
1 doctor agrees
In brief: Increased = ceased
Your observation about the chronology of when the dizziness became worse and the increased dose likely confirm this.
Contact your md if this is anything more than minor and in particular continues for more than 3-5 days.

In brief: Increased = ceased
Your observation about the chronology of when the dizziness became worse and the increased dose likely confirm this.
Contact your md if this is anything more than minor and in particular continues for more than 3-5 days.
Dr. K. Olson
Dr. K. Olson
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors